MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD  HANDY SOLUTIONS; HEATING PAD WRAP SHOULDER /NECK

NINGBO UNICO PRODUCTS CO., LTD  HANDY SOLUTIONS; HEATING PAD WRAP SHOULDER /NECK
Model Number 25607 V1
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer received a report stating that the heating pad overheated, along with photos of the incident.The device was not returned for evaluation.The product label warned against use on soft surface and can't be covered during use, yet these actions were observed in the incident photos.Third-party testing confirmed the product does not overheat under correct use (see test report (b)(4)) and no defects identified.Third part testing report (b)(4).
 
Event or Problem Description
Patient using handy solution heating pad when it caught fire.Patient states it was only the 2nd use on a new heating pad.She states she smelled smoke/burning plastic before she heard the smoke detector or felt any pain due to her neuropathy.Member reports redness and pain on the skin in the area where the heating pad had been.She reports no blisters or deeper burns, she used aloe and the area healed in a few weeks.Patient has neuropathy potentially causingher not to feel the overheating of the heating pad before it caught fire.

Brand Name
HANDY SOLUTIONS
Common Device Name
HEATING PAD WRAP SHOULDER /NECK
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD 
no. 5 hongda rd, jiangbei, 
ningbo
ningbo, zhejiang 31500 0
CH  315000
Manufacturer (Section G)
NINGBO UNICO PRODUCTS CO., LTD 
no. 5 hongda rd, jiangbei,
ningbo
ningbo, zhejiang 31500 0
CH   315000
Manufacturer Contact
alice fei
no. 5 hongda rd, jiangbei, ningbo,zhejiang china. 
ningbo, zhejiang 31500-0
CH   315000
MDR Report Key24949293
Report Number3030539818-2026-00010
Device Sequence Number10105766
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public024291256076
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607 V1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityHispanic
Patient RaceAmerican Indian Or Alaskan Native